Contract grant sponsor: NSF; Contract grant numbers: DMS-0758364; DMS-1001091 (to M. C.).
The Structure of Bull-Free Perfect Graphs
Article first published online: 8 AUG 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 74, Issue 1, pages 1–31, September 2013
How to Cite
Chudnovsky, M. and Penev, I. (2013), The Structure of Bull-Free Perfect Graphs. J. Graph Theory, 74: 1–31. doi: 10.1002/jgt.21688
- Issue published online: 3 JUL 2013
- Article first published online: 8 AUG 2012
- Manuscript Revised: 18 MAY 2012
- Manuscript Received: 6 FEB 2011
- NSF. Grant Numbers: DMS-0758364, DMS-1001091
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!